# SDR ASOA201000818

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EDDY CURRENT INSP OF RT VERT STAB TO FUSELAGE ATTACH DRAG ANGLE IAW MAC NDT INSP PROCEDURE ET-2. DRAG ANGLE IS CONFRIMED CRACKED AND END OF CRACK IS MARKED.  REMOVED RT AFT DRAG ANGLE IAW SRM 51-42-27-001-001-A01, 51-42-21-001-A01 & 51-42-13-001-001-A01.  INSTALLED  ANGLE AND STARTED INSTALLING FASTENERS IAW SRM 51-42-13 AND 57-42-22-001-001-A01.  INSTALL COLLARS ON ALL LOCK FASTERNERS FOR LT SIDE DRAG ANGLE. INSTALLED ALL COLLARS ON ALL FASTENERS FOR LT SIDE DRAG ANGLE AND APPLIED A023 REFLECTIVE COATING ALL WORK DONE IAW SRM 51-42-21-001-001-A01 AND SRM 51-25-01-001-001-A01.
